# SDR USAA2013061200026

- Difficulty date: June 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,137 hours, 15,293 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: J221P145
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR DETECTED IN CABIN AND COCKPIT.  F/A`S COMPLAINED OF SMELL.  PARAMEDICS MET CREW AT THE GATE AND ONE F/A WAS ADMINISTERED OXYGEN.  ALL 4 CREW MEMBERS WERE PHYSICALLY DEEMED OK.  ACCOMPLISHED TROUBLESHOOTING AIR QUALITY JOB CARDS, FOUND ENGINE NR 2 WITH OIL INSIDE SPINNER CONE.  R & R ENGINE LPT SHAFT PLUG O-RINGS IAW AMM 
72-55-00-960-002A.
